150mcg Teva they got recalled and went on 3 different makes till I found workhardt.
Took 150 mcg of that for few weeks and suddenly went hyper TSH 0.01 T4 26.
Went down to 100mcg for 5 weeks TSH 0.10.
Went down to 100mcg one day 75 mcg the next for 5 weeks tsh 0.85 t416.4 .In hospital for tests as felt so ill all tests normal,
went up to 100 mcg a day tsh 1.99,
Went to endo who said go to 125 mcg which I did for 6 weeks and TSH 0.11,feeling hot ,sweaty and hyper ,acne ,nausea,but mood better and no aching joints.
Went down to 100mcg one day and 112.5 mcg the nex tfor 6 weeks TSH 0,06 free thyroxine 19,2 T3 5.2.
MAGNISUM 0.98,CALCIUM 2.37 IRON?FERRITIN 12.
Now on 100mcg daily,achy joints ,low mood,I feel ill and different every day.
I feel over the years I have been going downhill ,feeling well only a few days at dose change.
I have never been stable. GP or Endo do not know what to do.I struggle to get through working day as a nurse,
Can anyone help ?Thanks.